# SDR CALA2014071591465

- Difficulty date: July 12, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 39,997 hours, 17,379 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER REPAIR ACCOMPLISHED ON EXTERNAL FUSELAGE SKIN JUST AFT OF FRAME 1 & AT Y-330 RT.  ORIGINAL SKIN THICKNESS 0.055INCHES.  REPAIR ACCOMPLISHED IAW SRM 53-00-11 TBL 203 PARA 4 W FIG 239.  REPAIR REQUIRES INSPECTION IAW SRI 53-00-11-2-017-00 PARA 3 L TBL 225. INITIAL INSPECTION AT 60000FC FROM TIME OF REPAIR EMBODIMENT.
